Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 123, Number 8

All articles in this issue are freely accessible.

Subsets close to invariant subsets for group actions
Leonid Brailovsky, Dmitrii V. Pasechnik and Cheryl E. Praeger.
Proc. Amer. Math. Soc. 123 (1995), 2283-2295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307498
On the numbers of $2$-weights, unipotent conjugacy classes, and irreducible Brauer $2$-characters of finite classical groups
Jian Bei An and Marston Conder.
Proc. Amer. Math. Soc. 123 (1995), 2297-2304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273475
On monocomposition algebras
Sebastian Walcher.
Proc. Amer. Math. Soc. 123 (1995), 2305-2314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264831
A constraint on the existence of simple torsion free Lie modules
Daniel Britten, Frank Lemire and Vahid Tarokh.
Proc. Amer. Math. Soc. 123 (1995), 2315-2321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246518
Embedding theorems for residually Černikov $CC$-groups
M. González and J. Otal.
Proc. Amer. Math. Soc. 123 (1995), 2323-2332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249877
LCM-stability of power series extensions characterizes Dedekind domains
John T. Condo.
Proc. Amer. Math. Soc. 123 (1995), 2333-2341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1277104
Indecomposable coalgebras, simple comodules, and pointed Hopf algebras
Susan Montgomery.
Proc. Amer. Math. Soc. 123 (1995), 2343-2351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257119
Semidirect products of $I$-$E$ groups
Carter G. Lyons and Gary L. Peterson.
Proc. Amer. Math. Soc. 123 (1995), 2353-2356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249885
On representations of elementary subgroups of Chevalley groups over algebras
Yu Chen.
Proc. Amer. Math. Soc. 123 (1995), 2357-2361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1283542
The noncommutativity of Hecke algebras associated to Weyl groups
Michael R. Anderson.
Proc. Amer. Math. Soc. 123 (1995), 2363-2368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254829
A residue map and its applications to some one-dimensional rings
I-Chiau Huang.
Proc. Amer. Math. Soc. 123 (1995), 2369-2372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254843
On the number of Galois $p$-extensions of a local field
Masakazu Yamagishi.
Proc. Amer. Math. Soc. 123 (1995), 2373-2380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264832
Nonsingular modules and $R$-homogeneous maps
Ulrich Albrecht and Jutta Hausen.
Proc. Amer. Math. Soc. 123 (1995), 2381-2389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254828
Rings with flat socles
Yu Fei Xiao.
Proc. Amer. Math. Soc. 123 (1995), 2391-2395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254860
Bounds for the Betti numbers of generalized Cohen-Macaulay ideals
Lê Tuan Hoa and Rosa M. Miró-Roig.
Proc. Amer. Math. Soc. 123 (1995), 2397-2405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254842
The minimum norm of certain completely positive maps
Ching Yun Suen.
Proc. Amer. Math. Soc. 123 (1995), 2407-2416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213870
On characterizing derivatives
D. Preiss and M. Tartaglia.
Proc. Amer. Math. Soc. 123 (1995), 2417-2420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246535
On solutions of elliptic equations that decay rapidly on paths
D. H. Armitage.
Proc. Amer. Math. Soc. 123 (1995), 2421-2422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1277091
Criterion for the resolvent set of nonsymmetric tridiagonal operators
A. I. Aptekarev, V. Kaliaguine and W. Van Assche.
Proc. Amer. Math. Soc. 123 (1995), 2423-2430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254830
Spectrally bounded generalized inner derivations
Raúl Curto and Martin Mathieu.
Proc. Amer. Math. Soc. 123 (1995), 2431-2434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249873
Putnam’s inequality for $p$-hyponormal operators
Muneo Chō and Masuo Itoh.
Proc. Amer. Math. Soc. 123 (1995), 2435-2440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246519
Measures satisfying a refined doubling condition and absolute continuity
Alf Jonsson.
Proc. Amer. Math. Soc. 123 (1995), 2441-2446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1283554
A counterexample to a compact embedding theorem for functions with values in a Hilbert space
Stanisław Migórski.
Proc. Amer. Math. Soc. 123 (1995), 2447-2449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273510
Nonextendability of the Bers isomorphism
Chaohui Zhang.
Proc. Amer. Math. Soc. 123 (1995), 2451-2458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249895
The Lavrentiev phenomenon and the obstacle problem for the Dirichlet integral
T. Kilpeläinen and P. Lindqvist.
Proc. Amer. Math. Soc. 123 (1995), 2459-2464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264819
Uniform asymptotic stability via Liapunov-Razumikhin technique
James H. Liu.
Proc. Amer. Math. Soc. 123 (1995), 2465-2471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257116
Convex functions and Schwarz derivatives
Hajrudin Fejzić.
Proc. Amer. Math. Soc. 123 (1995), 2473-2477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254838
Identities for $q$-ultraspherical polynomials and Jacobi functions
H. T. Koelink.
Proc. Amer. Math. Soc. 123 (1995), 2479-2487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273504
A random Banach-Steinhaus theorem
M. V. Velasco and A. R. Villena.
Proc. Amer. Math. Soc. 123 (1995), 2489-2497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254856
Finding discontinuities from tomographic data
A. G. Ramm.
Proc. Amer. Math. Soc. 123 (1995), 2499-2505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273517
Fonctions totalement croissantes: une correction
Jean-Pierre Grenier.
Proc. Amer. Math. Soc. 123 (1995), 2507-2510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273492
Variation of the discrete eigenvalues of normal operators
L. Elsner and S. Friedland.
Proc. Amer. Math. Soc. 123 (1995), 2511-2517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257103
Boundary value problems for elliptic pseudo-differential operators
Kazuaki Taira.
Proc. Amer. Math. Soc. 123 (1995), 2519-2528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1277136
Filters and games
Tomek Bartoszyński and Marion Scheepers.
Proc. Amer. Math. Soc. 123 (1995), 2529-2534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249868
Exceptional invariants in the parabolic invariant theory of conformal geometry
Toby N. Bailey and A. Rod Gover.
Proc. Amer. Math. Soc. 123 (1995), 2535-2543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243161
On submanifolds with harmonic mean curvature
Manuel Barros and Oscar J. Garay.
Proc. Amer. Math. Soc. 123 (1995), 2545-2549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254831
Infinite differentiability in polynomially bounded o-minimal structures
Chris Miller.
Proc. Amer. Math. Soc. 123 (1995), 2551-2555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257118
On disguised inverted Wishart distribution
A. K. Gupta and S. Ofori-Nyarko.
Proc. Amer. Math. Soc. 123 (1995), 2557-2562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249879
Computing the Euler characteristic of a manifold with boundary
Harold Levine.
Proc. Amer. Math. Soc. 123 (1995), 2563-2567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307546
Every Wijsman topology relative to a Polish space is Polish
C. Costantini.
Proc. Amer. Math. Soc. 123 (1995), 2569-2574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273484
A compact Hausdorff space without $P$-points in which $G_{𝛿}$-sets have interior
Stephen Watson.
Proc. Amer. Math. Soc. 123 (1995), 2575-2577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301533
Ultrametrics and geometric measures
H. Movahedi-Lankarani and R. Wells.
Proc. Amer. Math. Soc. 123 (1995), 2579-2584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307552
Eigenvalues of Laplacians on a closed Riemannian manifold and its nets
Koji Fujiwara.
Proc. Amer. Math. Soc. 123 (1995), 2585-2594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257106
A note on the generalized dumbbell problem
Colette Anné.
Proc. Amer. Math. Soc. 123 (1995), 2595-2599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257096
Completeness of metrizable pre-images of van Douwen-complete spaces
Kōichi Tsuda.
Proc. Amer. Math. Soc. 123 (1995), 2601-2606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260184